# SDR IPXA13676856

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED -STATUS MESSAGE "LDG GEAR MONITOR" APPROX 30 MINUTES INTO FLIGHT.  ALSO AMBER "GEAR" LIGHT (ABOVE GEAR SELECT HANDLE) FLASHED SEVERAL TIMES.  ACCOMPLISHED FOM 32-09-03-815-805 TO BLOCK 14A. PSEU CODES ARE 258 TARGET. R & R S258 SIDE BRACE DOWN SENSOR REF MM 32-61-02-002-001.  OPS NORMAL IPC REF 32-61-60-04.  R & R NOSE GEAR NOT COMPLETED SENSOR S266 IAW MM 32-09-08-002-001.  OPS NORMAL & EO B767-3260-19151-D.
